Alert archive / Kansas / Areal Flood Warnings in 2021
Areal Flood Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at May 16, 2021, 1:25 AM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2021, 1:25 AM CDT (06:25 UTC)
- Expired
- May 16, 2021, 10:30 AM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS
The radar
The Grand Island radar (KUEX), 147 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 3:35 AM CDT | FLASH FLOOD | Lincoln, KS | NUMEROUS STREETS ARE FLOODED AND IMPASSABLE IN LINCOLN DUE TO HIGH WATER. FIRE DEPARTMENT WAS BARRICADING ROADS IN TOWN. A RESIDENT IN TOWN ALSO REPORTED BASEMENT FLOODING OF THEIR HOME. |
| May 16, 7:00 AM CDT | HEAVY RAIN 4.2 | Sylvan Grove, KS | IN THE LAST 24 HOURS. |
| May 16, 7:00 AM CDT | HEAVY RAIN 4.42 | Beverly, KS | |
| May 16, 7:00 AM CDT | HEAVY RAIN 5.24 | 1 Se Lincoln, KS | 24 HOUR RAINFALL TOTAL. |
| May 16, 7:10 AM CDT | HEAVY RAIN 2.19 | 9 Se Sylvan Grove, KS | PERSONAL WEATHER STATION MEASURED 2.19 INCHES SINCE MIDNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1303 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted.
856
WGUS43 KICT 160625
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
125 AM CDT Sun May 16 2021
KSC053-105-169-161530-
/O.NEW.KICT.FA.W.0007.210516T0625Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
125 AM CDT Sun May 16 2021
The National Weather Service in Wichita has issued a
* Flood Warning for...
Northeastern Ellsworth County in central Kansas...
Lincoln County in central Kansas...
Western Saline County in central Kansas...
* Until 1030 AM CDT Sunday.
* At 125 AM CDT, Doppler radar indicated heavy rain due to slow
moving thunderstorms. Flooding is ongoing or expected to begin
shortly in the warned area. Between 2 and 3 inches of rain have
fallen.
* Some locations that will experience flooding include...
Lincoln, Sylvan Grove, Brookville, Beverly, Barnard, Glendale,
Westfall and Ash Grove.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3922 9848 3922 9793 3896 9793 3896 9764
3867 9775 3894 9848
$$
Jakub2 follow-up statements
080
WGUS83 KICT 161233
FLSICT
Flood Statement
National Weather Service Wichita KS
733 AM CDT Sun May 16 2021
KSC053-105-169-161530-
/O.CON.KICT.FA.W.0007.000000T0000Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
733 AM CDT Sun May 16 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS MORNING
FOR NORTHEASTERN ELLSWORTH, LINCOLN AND WESTERN SALINE COUNTIES...
At 733 AM CDT, Local law enforcement reported that flood waters from
last nights heavy rainfall was slowly receding across the warned
area.
Some locations that will experience flooding include...
Lincoln, Sylvan Grove, Brookville, Beverly, Barnard, Glendale,
Westfall and Ash Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3894 9848 3922 9848 3922 9793 3896 9793
3896 9764 3867 9775
$$
Jakub123
WGUS83 KICT 161532
FLSICT
Flood Statement
National Weather Service Wichita KS
1032 AM CDT Sun May 16 2021
KSC053-105-169-161542-
/O.EXP.KICT.FA.W.0007.000000T0000Z-210516T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ellsworth KS-Lincoln KS-Saline KS-
1032 AM CDT Sun May 16 2021
...FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN ELLSWORTH, LINCOLN AND
WESTERN SALINE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat in parts of the warning. There will be a replacement for
parts of the warning including eastern Lincoln and western Saline
counties where flooding is still occurring. Please continue to heed
remaining road closures.
LAT...LON 3894 9848 3922 9848 3922 9793 3896 9793
3896 9764 3867 9775
$$
PearceWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at May 15, 11:50 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 15, 11:50 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1150 PM CDT Sat May 15 2021 .SHORT TERM...(This evening through Sunday night) Issued at 259 PM CDT Sat May 15 2021 BOTTOM LINE UP FRONT: The forecast over the next several days continues to be a messy, and lower-confidence, one. The potential exists for multiple round of thunderstorms, some of which could be strong to marginally severe. With each successive round of storms, the risk of flooding will increase some, especially for areas hit multiple times in a row. DISCUSSION The surface pattern is a bit more tricky/diffuse this afternoon. However, based on satellite imagery, surface obs, and RAP analysis, there appears to be a warm front/outflow boundary that stretches from SE Colorado east through SRN KS/NRN OK. Meanwhile, a secondary boundary appears to stretch west to east across NRN KS/SRN NE. Aloft, radar shows a weak MCV treking east across southeast KS. Through tonight, the warm front over SRN KS should slowly lift north, especially as the low-level flow increases by this evening. Convergence doesn't look overly impressive along this boundary, but daytime heating and continued low-level moistening should help erode the cap, opening the door for convection to develop as the front attempts to lift north. Given the lack of better low-level convergence, it's possible storms won't be able to form along this boundary, even with weaker inhibition. The other possibility is that initiation may wait until the low-level flow increases, leading to increasing moisture convergence. Storms may also develop in the easterly, upslope flow into the High Plains and/or along the boundary across NRN KS. The flow aloft is very weak, but some improved veering with height/shear is possible as the LLJ develops this evening. The combination of modest shear and instability may allow a few stronger cores/updrafts to materialize wherever storms develop. However, the lack of better shear should keep the severe threat from being as significant, or widespread, as it otherwise could be. With that in mind, we're thinking the combination of modest instability (1000- 2000 MLCAPE) and modest shear may support some transient supercell structures capable of strong wind gusts and quarter to half-dollar size hail. If any storm can keep a more sustained, rotating updraft, the hail size could end up a bit higher. However, the threat of larger than half-dollar size hail looks much more conditional, with the better chance across western KS where the shear looks better. In general, storms may have a tendency to cluster, with very heavy rain/flooding and gusty winds the primary concerns. Increasing warm/moist advection with the LLJ tonight may allow for some upscale growth of convection rolling off the High Plains and/or simply lead to a more expansive area of convection oriented west to east along the above-mentioned SFC boundaries. For now, we're thinking the coverage of storms will be more scattered along the northward- advancing boundary across SRN KS, possibly becoming more widespread along the I-70 corridor by tonight as the warm front stalls. Parts of the I-70 corridor were hit pretty hard with heavy rainfall last night, which could lead to an increased risk of hydro concerns tonight if an expansive area of convection does, indeed, develop in that area. Please see the "HYDROLOGY" section below for additional details. On Sunday, a s/w is forecast to eject out of the SRN Rockies and across the SRN Plains. This may tend to keep the greatest large- scale forcing for ascent focused to our south. However, continued warm/moist advection may allow some festering showers/storms across parts of central/eastern KS, perhaps focused across southeast Kansas where the greatest lift may be focused. The flow on Sunday looks even weaker than today/tonight, making the threat of severe weather all the more conditional. In the short- term period, then, it appears the "greatest" risk of strong to severe storms will be this afternoon through tonight. Martin .LONG TERM...(Monday through Saturday) Issued at 259 PM CDT Sat May 15 2021 Early next week, and upper low will lift northeast out of the Four Corners region and eventually cross the Central Plains (maybe mid- week or so). A moist, unstable airmass in place ahead of this feature should continue to keep the door open for additional rounds of thunderstorms, probably focused in the MON/TUE timeframe. By Wednesday, the threat of storms may lower some in the wake of the weakened upper low's passage through the area. Because of the day-to-day uncertainty with convective evolution, though, we'll continue to run with some low pops during the mid- week period with the moist and unstable airmass still in place. Late in the week, an amplified WRN U.S. trough looks to setup, with ridging anchored over the Southeast U.S. If this pans out, it would set up a strongly meridional flow across the Plains, with trajectories straight off the WRN Gulf. This would be a very moist airmass characterized by 1-2" PWATs. With relatively cool mid- level temps in place and possibly a weaker cap, it may not take much for isolated to scattered convection on any given day late next week. Shear looks fairly weak, though, which should tend keep the threat of widespread severe weather lower. With continued opportunities for storms, hydro issues may continue to be a concern. A persistence forecast appears to be the best way to handle temps for now, with highs generally in the 70s and lows in the 50s and 60s. Martin && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1145 PM CDT Sat May 15 2021 Main concern through the TAF period will be strong to severe storms which are ongoing across central, south central, and southeast Kansas. Storms are expected to continue through the night. Strong wind and hail up to half dollar size will be possible especially for the central and south central sites. Additional showers and storms are expected throughout the day tomorrow. Handled with VCTS/VCSH for now. Expect impacts to vis/cigs within stronger storms. Models have been handling ceilings very poorly, thus kept the optimistic MVFR cigs tonight into tomorrow, though could see some scattered IFR cigs. Low confidence on whether or not widespread IFR cigs impact central KS toward morning. && .HYDROLOGY... Issued at 259 PM CDT Sat May 15 2021 A band of 1-3" of rain occurred over the past 24 hours across parts of western and central KS, with an additional 1-3" of rain possible over some of these same areas over the next 24 hours. Where the two areas of heavy rain overlap, there will be an increased risk of some flooding concerns. That said, flash flood guidance is around 2-3", and soil moisture remains closer to normal. Bottom line, we continue to prime the pump, so to speak, hydro-wise, but probably aren't quite there yet for widespread/significant flooding concerns. This is something we'll be closely monitoring in the coming days, especially with continued opportunities for thunderstorms through early next week. Martin && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 61 72 60 75 / 80 50 50 60 Hutchinson 60 72 58 74 / 80 50 50 50 Newton 60 71 59 74 / 70 60 50 50 ElDorado 61 71 59 74 / 70 60 50 60 Winfield-KWLD 62 72 59 76 / 60 60 60 60 Russell 58 72 57 70 / 70 50 50 50 Great Bend 59 72 57 71 / 70 50 50 50 Salina 60 72 58 74 / 70 70 40 50 McPherson 60 72 58 73 / 70 50 50 50 Coffeyville 62 73 60 76 / 70 90 80 70 Chanute 61 73 60 74 / 70 80 70 70 Iola 60 72 60 73 / 80 70 70 70 Parsons-KPPF 62 73 60 74 / 70 90 90 70 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RM LONG TERM...RM AVIATION...KMB HYDROLOGY...RM
Hazardous weather outlook, May 16, 12:54 AM CDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1254 AM CDT Sun May 16 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170600- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1254 AM CDT Sun May 16 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Numerous thunderstorms will be possible over mainly central Kansas overnight, heavy rainfall may produce some minor flooding, a few strong storms could produce hail up to nickel size. .DAYS TWO THROUGH SEVEN...Monday through Saturday There will be multiple opportunities for thunderstorms through next week, some of which could be strong to marginally severe. However, at this time, the threat of widespread, and or significant, severe weather looks low. Flooding concerns may increase through next week, especially for any area that sees repeated rounds of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, May 15, 11:03 PM CDT, 2 hours 22 minutes before
Special Weather Statement National Weather Service Wichita KS 1103 PM CDT Sat May 15 2021 KSZ032-047-048-160500- Ellsworth KS-Russell KS-Barton KS- 1103 PM CDT Sat May 15 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Ellsworth County in central Kansas... Southeastern Russell County in central Kansas... Northeastern Barton County in central Kansas... * Until midnight CDT. * At 1102 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 10 miles northwest of Claflin... moving northeast at 15 mph. hail up to the size of dimes will be possible with this storm. * Locations impacted include... Wilson, Dorrance and Odin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for central Kansas. LAT...LON 3854 9856 3864 9876 3887 9864 3887 9825 TIME...MOT...LOC 0403Z 209DEG 13KT 3867 9861 KETCHAM
Special weather statement, May 15, 11:27 PM CDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Wichita KS 1127 PM CDT Sat May 15 2021 KSZ070-071-095-160530- Wilson KS-Greenwood KS-Woodson KS- 1127 PM CDT Sat May 15 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Wilson County in southeastern Kansas... Southeastern Greenwood County in southeastern Kansas... Southwestern Woodson County in southeastern Kansas... * Until 1230 AM CDT. * At 1125 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Fall River, or 13 miles northwest of Fredonia...moving northeast at 20 mph. hail up to the size of dimes will be possible with this storm. * Locations impacted include... Toronto, Fall River, Coyville, Fall River Lake, Cross Timbers State Park, Toronto Lake, Batesville and Fall River State Park. LAT...LON 3760 9584 3761 9617 3786 9600 3785 9566 TIME...MOT...LOC 0427Z 221DEG 17KT 3765 9603 KETCHAM
Special weather statement, May 15, 11:50 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
1150 PM CDT Sat May 15 2021
KSZ068-083-160545-
Harvey KS-Sedgwick KS-
1150 PM CDT Sat May 15 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Harvey County in south central Kansas...
Northeastern Sedgwick County in south central Kansas...
* Until 1245 AM CDT.
* At 1148 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Maize...moving northeast at 20
mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Maize,
Sedgwick, Colwich, Whitewater, Downtown Wichita, Kechi and West
Wichita.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Kansas.
LAT...LON 3763 9738 3773 9757 3802 9745 3801 9715
3787 9715
TIME...MOT...LOC 0450Z 214DEG 17KT 3775 9742
KETCHAMSpecial weather statement, May 16, 12:12 AM CDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Wichita KS 1212 AM CDT Sun May 16 2021 KSZ032-160615- Russell KS- 1212 AM CDT Sun May 16 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Russell County in central Kansas... * Until 115 AM CDT. * At 1209 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 8 miles northwest of Dorrance, or 8 miles northeast of Russell...moving north at 15 mph. hail up to the size of dimes will be possible with this storm. * Locations impacted include... Luray, Bunker Hill, Waldo and Wilson Lake. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for central Kansas. LAT...LON 3886 9857 3885 9880 3913 9890 3913 9855 TIME...MOT...LOC 0512Z 172DEG 13KT 3894 9870 KETCHAM
Local storm report, May 16, 12:21 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 4 W VALLEY CENTER 37.83N 97.44W
05/16/2021 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
&&
MWMSpecial weather statement, May 16, 12:32 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Wichita KS
1232 AM CDT Sun May 16 2021
KSZ070-160600-
Greenwood KS-
1232 AM CDT Sun May 16 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Greenwood County in southeastern Kansas...
* Until 100 AM CDT.
* At 1230 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 11 miles west of Hamilton, or 14
miles southwest of Madison...moving northeast at 30 mph.
hail up to the size of dimes will be possible with this storm.
* Locations impacted include...
Madison and Thrall.
LAT...LON 3790 9637 3805 9651 3809 9646 3809 9636
3817 9636 3817 9596
TIME...MOT...LOC 0532Z 233DEG 25KT 3803 9637
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:15 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| May 15, 9:03 PM CDT | Special Weather Statement | ICT | Sumner | 57 min |
| May 15, 10:50 PM CDT | Special Weather Statement | ICT | Butler | 55 min |
| May 15, 11:02 PM CDT | Special Weather Statement | ICT | Lincoln | 58 min |
| May 15, 11:03 PM CDT | Special Weather Statement | ICT | Ellsworth | 57 min |
| May 15, 11:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| May 15, 11:27 PM CDT | Special Weather Statement | ICT | Woodson | 63 min |
| May 15, 11:38 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 55 min |
| May 15, 11:50 PM CDT | Special Weather Statement | ICT | Sedgwick | 55 min |
| May 16, 12:12 AM CDT | Special Weather Statement | ICT | Russell | 63 min |
| May 16, 12:14 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 61 min |
| May 16, 12:32 AM CDT | Special Weather Statement | ICT | Greenwood | 28 min |
| May 16, 12:58 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 22 min |
| May 16, 2:16 AM CDT | Areal Flood Warning | ICT | Saline | 8 hr |
| May 16, 2:43 AM CDT | Flash Flood Warning | ICT | Lincoln, Saline | 5 hr |
| May 16, 7:56 AM CDT | Areal Flood Warning | ICT | Russell | 54 hr |
| May 16, 8:19 AM CDT | River Flood Warning | ICT | Reno, Rice | 3 days |
| May 16, 9:49 AM CDT | Flash Flood Warning | ICT | Russell | 8 hr |
| May 16, 10:18 AM CDT | Areal Flood Warning | ICT | Saline | 27 hr |
| May 16, 10:37 AM CDT | Areal Flood Warning | ICT | Lincoln, Saline | 27 hr |
| May 16, 1:14 PM CDT | Special Weather Statement | ICT | McPherson | 61 min |
| May 16, 1:46 PM CDT | Areal Flood Warning | ICT | McPherson | 24 hr |
| May 16, 2:24 PM CDT | Special Weather Statement | ICT | Ellsworth | 51 min |
| May 16, 3:00 PM CDT | Special Weather Statement | ICT | Ellsworth | 45 min |
| May 16, 3:10 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 54 min |
| May 16, 3:33 PM CDT | Areal Flood Warning | ICT | Ellsworth | 22 hr |
| May 16, 4:09 PM CDT | Special Weather Statement | ICT | Ellsworth | 36 min |
| May 16, 4:48 PM CDT | Special Weather Statement | ICT | Russell | 27 min |
| May 16, 5:02 PM CDT | Special Weather Statement | ICT | Reno | 28 min |
| May 16, 5:12 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 63 min |
| May 16, 6:04 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 18 min |
| May 16, 6:11 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
Nearby
Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.